# SDR BB07001

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 68,961 hours, 30,677 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20071
- Part serial: DA00093
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 68,961 hours, 30,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1065, CLT-SXM:  AFTER TAKEOFF AND GEAR UP SELECTION, CREW RECEIVED GEAR DISAGREE MESSAGE AND GEAR DOOR LIGHTS.  FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED THE RIGHT GEAR UPLOCK ACTUATOR, UPLOCK, AND UPLOCK OPERATED SEQUENCE VALVE.
